# SDR SWIA200718753

- Difficulty date: October 4, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 33,324 hours, 43,681 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS STORM LIGHT IS SMOKING.  REPLACED STORM LIGHT ASSEMBLY WITH A SERVICEABLE UNIT.
